Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28092
Title: Second-order symmetric duality in multiobjective programming
Authors: Yang, XM
Hou, SH
Keywords: Second-order symmetric dual models
Nonlinear multiobjective programming
Duality theorems
Invexity
Issue Date: 2001
Publisher: Pergamon Press
Source: Applied mathematics letters, 2001, v. 14, no. 5, p. 587-592 How to cite?
Journal: Applied mathematics letters 
Abstract: A pair of second-order symmetric dual models for multiobjective nonlinear programming is proposed in this paper. We prove the weak, strong, and converse duality theorems for the formulated second-order symmetric dual programs under invexity conditions.
URI: http://hdl.handle.net/10397/28092
ISSN: 0893-9659
DOI: 10.1016/S0893-9659(00)00198-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

24
Last Week
1
Last month
Citations as of Aug 16, 2018

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of Aug 17, 2018

Page view(s)

47
Last Week
0
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.